# SDR AALA991349

- Difficulty date: September 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N716AA
- Make and model: Boeing 727227
- Aircraft serial: 20608
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 5300-5800
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON TOP OF FLOORBEAM AT 1127L, STATION 5300 TO 5800.  REMOVED CORROSION AND INSTALLED T-ANGLE REPLACEMENT PER SRM 53-12-10-1.  (M)
